# SDR DXTA200300005

- Difficulty date: March 9, 2003
- Submitted: March 13, 2003
- Operation: Air carrier
- Aircraft: N987QS
- Make and model: Cessna 750
- Aircraft serial: 7500087
- Aircraft time: 3,284 hours, 2,039 cycles
- Engine: Allsn AE3007A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT AT 31,000 FT THE RIGHT WINDSHIELD CRACKED.
